News & Announcements

Volume 1 , Issue 1 , 2019 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.1, Volume 1, 2019
  Journal of Nonlinear Modeling and Analysis
  2019,1(1) [Abstract]  [View PDF(257.14 K)]
Geometric Properties and Exact Travelling Wave Solutions for the Generalized Burger-Fisher Equation and the Sharma-Tasso-Olver Equation
  Jibin Li
  2019,1(1):1-10 [Abstract]  [View PDF(2.03 M)]
Periodic Solutions of the Duffing Differential Equation Revisited via the Averaging Theory
  Rebiha Benterki, Jaume Llibre
  2019,1(1):11-26 [Abstract]  [View PDF(342.00 K)]
Numerical Method for Homoclinic and Heteroclinic Orbits of Neuron Models
  Bo Deng
  2019,1(1):27-45 [Abstract]  [View PDF(1.69 M)]
Nonexistence of Nonconstant Positive Steady States of a Diffusive Predator-prey Model with Fear Effect
  Shanshan Chen, Zonghao Liu, Junping Shi
  2019,1(1):47-56 [Abstract]  [View PDF(276.88 K)]
Dynamics of a Predator-prey Model with Delay and Fear Effect
  Weiwei Gao, Binxiang Dai
  2019,1(1):57-72 [Abstract]  [View PDF(394.60 K)]
Bifurcation of a Modified Leslie-Gower System with Discrete and Distributed Del
  Zhongkai Guo, Haifeng Huo, Qiuyan Ren, Hong Xiang
  2019,1(1):73-91 [Abstract]  [View PDF(1.79 M)]
The Complete Biorthogonal Expansion Theorem and Its Application to a Class of Rectangular Plate Equations
  Jianbo Zhu, Xianlong Fu
  2019,1(1):93-105 [Abstract]  [View PDF(278.24 K)]
Dynamics and bifurcation study on an extended Lorenz system
  Pei Yu, Maoan Han, Yuzhen Bai
  2019,1(1):107-128 [Abstract]  [View PDF(1.84 M)]